English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 49378/84106 (59%)
造訪人次 : 7367572      線上人數 : 48
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/18482


    題名: Adjusted Weighted Standart Deviation R Chart for Skewed Distributions
    作者: 蔡宗儒;Tsai, Tzong-ru;吳碩傑;Wu, Shuo-jye
    貢獻者: 淡江大學統計學系
    日期: 2008-06-01
    上傳時間: 2009-09-01 16:08:29 (UTC+8)
    出版者: Sao Paulo: Associacao Brasileira de Estatistica
    摘要: This paper proposes a heuristic method based on adjusted weighted standard deviation for constructing R chart for skewed process distributions. The asymmetric control limits of the chart arc established with no assumption to the process distribution. If the process distribution is symmetric those control limits are equivalent to those of Shewhart R chart. The proposed control limits are compared with weighted variance R chart and skewness correction R chart by Monte Carlo simulation. When the process distribution is Weibull or gamma, simulation results show that the proposed R chart performs better than both weighted variance and skewness correction R chart as the skewness and the sample size increase. For the case where the process distribution is exponential with known mean the Type I risk and Type II risk of the proposed R chart are closer to those of the exact R chart than those of the weighted variance and skewness correction R charts.
    關聯: Brazilian journal of probability and statistics 22(1), pp.9-22
    顯示於類別:[統計學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    0103-0752_22(1)p9-22.pdf1043KbAdobe PDF492檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋